Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Tangent $ 2$-fields on even-dimensional nonorientable manifolds


Author: Benedict J. Pollina
Journal: Trans. Amer. Math. Soc. 271 (1982), 215-224
MSC: Primary 57R25; Secondary 55S45
DOI: https://doi.org/10.1090/S0002-9947-1982-0648087-9
MathSciNet review: 648087
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper uses the Postnikov decomposition of a nonsimple fibration to describe the obstructions to a tangent $ 2$-field on an even-dimensional nonorientable manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57R25, 55S45

Retrieve articles in all journals with MSC: 57R25, 55S45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0648087-9
Keywords: Tangent $ 2$-field, Postnikov decomposition, nonsimple fibration, local system of integers
Article copyright: © Copyright 1982 American Mathematical Society